# SDR SWAA2022040547610

- Difficulty date: November 5, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 21,674 hours, 9,487 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL #120CF HAS CORROSION. / VERIFIED NEW FLOORBOARD PANEL # 120CF IN FWD CARGO; IPC# 453A1610-103; TAG# WN5840; SI# 4251047 + DWG # 453A1610 REV -
